About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 976914, 4 pages
http://dx.doi.org/10.1155/2013/976914
Research Article

The Solutions of Second-Order Linear Matrix Equations on Time Scales

School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China

Received 11 July 2013; Accepted 29 August 2013

Academic Editor: Shurong Sun

Copyright © 2013 Kefeng Li and Chao Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kefeng Li and Chao Zhang, “The Solutions of Second-Order Linear Matrix Equations on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 976914, 4 pages, 2013. doi:10.1155/2013/976914